# SDR 95FDEA00461

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 1148, LBL 22, WL 153.  REMOVE AND REPLACED SHEAR TIE AT BS 1148, LBL 22, WL 153 AS PER FEDEX SRM 53-10-4.
